111
TÍTULO: The Titchmarsh integral transformation by the index of a Bessel function  Full Text
AUTORES: Yakubovich, SB ;
PUBLICAÇÃO: 2000, FONTE: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 118, NÚMERO: 1-2
INDEXADO EM: Scopus WOS CrossRef: 3
NO MEU: ORCID
112
TÍTULO: On the Stabilization of the Inversion of Some Kontorovich-Lebedev Like Integral Transforms
AUTORES: H.-J Glaeske; Semyon Yakubovich ;
PUBLICAÇÃO: 1998, FONTE: Zeitschrift für Analysis und ihre Anwendungen - Z. Anal. Anwend., VOLUME: 17, NÚMERO: 3
INDEXADO EM: CrossRef: 1
NO MEU: ORCID
113
TÍTULO: Index integral transformations of Titchmarsh type  Full Text
AUTORES: Yakubovich, SB ;
PUBLICAÇÃO: 1997, FONTE: Journal of Computational and Applied Mathematics, VOLUME: 85, NÚMERO: 1
INDEXADO EM: Scopus
NO MEU: ORCID
114
TÍTULO: Index Transforms
AUTORES: Yakubovich, SB ;
PUBLICAÇÃO: 1996
INDEXADO EM: CrossRef: 78
NO MEU: ORCID
115
TÍTULO: Index Transforms
AUTORES: Yakubovich, SB ;
PUBLICAÇÃO: 1996
INDEXADO EM: CrossRef
NO MEU: ORCID
116
TÍTULO: Index Transforms
AUTORES: S. B. Yakubovich ;
PUBLICAÇÃO: 1996
INDEXADO EM: Openlibrary
117
TÍTULO: Convolutional Ring Cα
AUTORES: Semen B Yakubovich ; Yurii F Luchko;
PUBLICAÇÃO: 1994, FONTE: The Hypergeometric Approach to Integral Transforms and Convolutions
INDEXADO EM: CrossRef
NO MEU: ORCID
118
TÍTULO: Preliminaries
AUTORES: Semen B Yakubovich ; Yurii F Luchko;
PUBLICAÇÃO: 1994, FONTE: The Hypergeometric Approach to Integral Transforms and Convolutions
INDEXADO EM: CrossRef
NO MEU: ORCID
119
TÍTULO: The Hypergeometric Approach to Integral Transforms and Convolutions
AUTORES: Semen B Yakubovich ; Yurii F Luchko;
PUBLICAÇÃO: 1994
INDEXADO EM: CrossRef: 135 Openlibrary
NO MEU: ORCID
Página 12 de 12. Total de resultados: 119.